Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kirby33

the regimen has stopped working!

I started using the regimen in the summer of 2004, and it worked great for 2 full years. I went from having pretty regular acne to almost none within a few months. Starting last fall (2006), and especially this spring (2007), my acne is back in full force, despite the fact that I haven't made any changes with regard to the regimen - same frequency, same products.

I have been driving myself crazy about this, trying to pinpoint what might have changed - stress, other medication (I stopped taking birth control pills), different makeup, but there is no clear link. I'm bad about picking at it, so I stopped doing that completely, but to no avail. Nothing that I have tried has made a difference. I'm 28 years old and I can't stand this. Advice?

Share this post


Link to post
Share on other sites
I started using the regimen in the summer of 2004, and it worked great for 2 full years. I went from having pretty regular acne to almost none within a few months. Starting last fall (2006), and especially this spring (2007), my acne is back in full force, despite the fact that I haven't made any changes with regard to the regimen - same frequency, same products.

I have been driving myself crazy about this, trying to pinpoint what might have changed - stress, other medication (I stopped taking birth control pills), different makeup, but there is no clear link. I'm bad about picking at it, so I stopped doing that completely, but to no avail. Nothing that I have tried has made a difference. I'm 28 years old and I can't stand this. Advice?

To add more detail, I use (and have always used) Cetaphil cleanser morning and night, Dan's BP lotion morning and night, and Neutrogena oil-free lotion day and night.

Share this post


Link to post
Share on other sites

Hey Kirby! :wavey: Welcome to acne.org :)

Sorry the regimen stopped working for you :( Maybe you are allergic to cetaphil. A few of the physical therapists that work in a the nursing home I work in are allergic to it, I am allergic to it, and my dad is allergic to it. It actually made me break out and made my face super red. If you like neutrogena you may want to try the neutrogena I am using http://www.walgreens.com/store/product.jsp...amp;id=prod7449

Share this post


Link to post
Share on other sites

Stopping birth control pills can be pretty devastating to your skin, and that sounds like a very likely culprit to me. I recently stopped using BCPs because I forgot to go into the student health center and get more before school ended (oops), and what do you know, I had a little inflammatory breakout on my chin and lip around the time my period started. And my acne isn't even very hormonal, so BCPs don't even have a huge impact on my skin, just to give you an idea of the consequences of quitting. If BCP was helping your acne out a lot, then stopping using it, yeah, that could very easily make your acne worse despite being on the DKR. You might just need to use more BP to manage your acne now that BCPs aren't helping you out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×